Einige endliche Faktorgruppen der Zopfgruppen.

Joachim Assion

Mathematische Zeitschrift (1978)

  • Volume: 163, page 291-302
  • ISSN: 0025-5874; 1432-1823

How to cite


Assion, Joachim. "Einige endliche Faktorgruppen der Zopfgruppen.." Mathematische Zeitschrift 163 (1978): 291-302. <http://eudml.org/doc/172760>.

author = {Assion, Joachim},
journal = {Mathematische Zeitschrift},
keywords = {Finite Quotients of Braid Groups; Finite Quotients},
pages = {291-302},
title = {Einige endliche Faktorgruppen der Zopfgruppen.},
url = {http://eudml.org/doc/172760},
volume = {163},
year = {1978},

AU - Assion, Joachim
TI - Einige endliche Faktorgruppen der Zopfgruppen.
JO - Mathematische Zeitschrift
PY - 1978
VL - 163
SP - 291
EP - 302
KW - Finite Quotients of Braid Groups; Finite Quotients
UR - http://eudml.org/doc/172760
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.